# SDR SWIA971076

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Rt Stabilizer
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD STABILIZER BOOT FAILS.  RETURNED TO FIELD.  REPLACED PRESSURE SWITCH FOR RIGHT INBOARD STABILIZER.  OPS CHECKS GOOD.
